# SDR A6WA201140721

- Difficulty date: June 28, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N463AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7878
- Aircraft time: 18,363 hours, 17,554 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIPS ARE CRACKED AT RBL 9.0, OTBD AND INBD, LBL 9.0 INBD.  R & R CLIPS RBL 9.0 OTBD AND INBD AND LBL 9.0 INBD IAW SRM 51-42-06 AND REO 601R-53-21-064, REV NC.
